Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017 (2017), Article ID 6754097, 15 pages
https://doi.org/10.1155/2017/6754097
Research Article

A Mathematical Model of Malaria Transmission with Structured Vector Population and Seasonality

Department of Mathematics, Polytechnic University of Bobo Dioulasso, 01 BP 1091, Bobo-Dioulasso 01, Burkina Faso

Correspondence should be addressed to Boureima Sangaré; rf.oohay@9791uozam

Received 22 January 2017; Accepted 26 April 2017; Published 4 June 2017

Academic Editor: Sabri Arik

Copyright © 2017 Bakary Traoré et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bakary Traoré, Boureima Sangaré, and Sado Traoré, “A Mathematical Model of Malaria Transmission with Structured Vector Population and Seasonality,” Journal of Applied Mathematics, vol. 2017, Article ID 6754097, 15 pages, 2017. doi:10.1155/2017/6754097